# SDR 2001FA0000267

- Difficulty date: June 18, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N389CS
- Make and model: Mooney M20K
- Aircraft serial: 250860
- Engine: Cont TSIO520*
- System (JASC): 2710 · Aileron Control System
- Part: Tube
- Part number: 730048503
- Condition: Corroded
- Location: Aileron
- Part time: 880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATAL INTERNAL CORROSION, CAUSED BY TRAPPED MOISTURE INSIDE PUSH PULL CONTROL TUBE FOR AILERON.  CORROSION WAS FOUND DURING ANNUAL INSPECTION.
